# SDR ASOA20130106006

- Difficulty date: January 6, 2013
- Submitted: January 7, 2013
- Operation: Air carrier
- Aircraft: N14173
- Make and model: Emb EMB-145XR
- Aircraft serial: 1450872
- Aircraft time: 19,074 hours, 12,497 cycles
- System (JASC): 5751 · Ailerons
- Part: Attach Fitting
- Part number: 14569009609
- Condition: Gouged
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK,  LT AILERON INBD PCA ATTACHMENT FITTING GOUGED.  MX R & R LT AILERON INBD PCA ATTACHMENT FITTING IAW EC5750-01177.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
